|more loint pain
Apr 7, 2009
I am 39 on truvaeda, norvir, and reyataz. Last night my knuckles had sharp sudden peain that woke me forcefully from my sleep twice. I had dull pain all day and another sharp severe second of it halfway up my arm in the bone. I know it's common, I browsed your forum on this issue thinking I would find something. I like the December post about taking another look at this with the drug companies. I'm only 39, I hope it isn't an effect of aging yet.
| Response from Dr. Henry
The drugs you are on rarely would cause acute pain as you describe. Besides a thorough history and physical examination, bone X-rays, DEXA scan, and/or a vitamin D level might be useful to assess what might be causing the pain if the pain continues. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Flu Symptoms After Fingering Worried I Have HIV
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- White Tongue After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.